Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 51, No. 5, 2019

Application of Taylor Expansion for Fredholm Integral Equations of the First Kind
by Mohsen Didgar, Alireza Vahidi and Jafar Biazar

Categorical Characterizations of Some Results on Induced Mappings
by Nitakshi Goyal and Navpreet Singh Noorie

Sixth-Order Stable Implicit Finite Difference Scheme for 2-D Heat Conduction Equation on Uniform Cartesian Grids with Dirichlet Boundaries
by Kainat Jahangir, Shafiq Ur Rehman, Fayyaz Ahmad and Anjum Pervaiz Mohammadpour

New Quartic B-Spline Approximation for Numerical Solution of Third Order Singular Boundary Value Problems
by Muhammad Kashif Iqbal, Muhammad Abbas and Bushra Zafar

A Simulated Study of Genetic Algorithm with a New Crossover Operator using Traveling Salesman Problem
by Abid Hussain, Yousaf Shad Muhammad and Muhammad Nauman Sajid

A Numerical Approach of Slip Conditions Effect on Nanofluid Flow over a Stretching Sheet under Heating Joule Effect
by Hafiz Abdul Wahab, Hussan Zeb, Saira Bhatti, Muhammad Gulistan and Sarfaraz Ahmad

Power Digraphs Associated with the Congruence xn = y (mod m)
by Muhammad Haris Mateen and Muhammad Khalid Mahmood

Behavior of an Infinitesimal-Variable-Mass Body in CR3BP; the Primaries are Finite Straight Segments
by Abdullah A. Ansari, Rabah Kellil and Ziyad A. Alhussain

An Optimal Control of Vaccination Applied to Whooping Cough Model
by Muhammad Suleman and Samia Riaz

SEMT Labelings and Deficiencies of Forests with Two Components (I)
by Salma Kanwal, Zurdat Iftikhar and Aashfa Azam
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved